American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"A Spectral Method in Time for Initial-Value Problems"
written by Jan Scheffel,
published by American Journal of Computational Mathematics, Vol.2 No.3, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Temporal Smoothing-a Step Forward for Time-Spectral Methods
2021
[2] 2D Continuous Chebyshev-Galerkin Time-Spectral
2021
[3] Time Spectral Methods-Towards Plasma Turbulence Modelling
2021
[4] Comparative Analysis of Adaptive Domain Decomposition Algorithms for a Time-Spectral Method
2020
[5] Finite Element Study of Flow of Partially Ionized Fluid Containing Nanoparticles
2019
[6] Analysis of Unsteady Flows at Low Reynolds Numbers Using a Time Spectral Method
2019
[7] A time-spectral approach to numerical weather prediction
Computer Physics Communications, 2018
[8] Spectral representation of time and physical parameters in numerical weather prediction
Numerical Analysis and Prediction for Meteorological and Atmospheric Systems, 2018
[9] Optimizing time-spectral solution of initial-value problems
2017
[10] Verification and validation procedures with applications to plasma-edge turbulence simulations
2017
[11] Analysis of spatial subdomains in the Generalized Weighted Residual Method: Optimization of the distribution of spatial subdomains in one spatial dimension
Thesis, 2017
[12] A Time-Spectral Method for Initial-Value Problems Using a Novel Spatial Subdomain Scheme
2017
[13] Uncertainty propagation by using spectral methods: A practical application to a two-dimensional turbulence fluid model
AIP Conference Proceedings, 2017
[14] Fourier collocation methods for unsteady flows
2017
[15] A time-spectral method with a novel subdomain scheme for initial-value problems
2013
[16] Time-Spectral Solution of Initial-Value Problems—Subdomain Approach
2012
[17] Time-spectral solution of initial-value problems–subdomain approach
Thesis, 2012
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top